OLYMPUS WINTER & IBE GMBH VIDEO TELESCOPE "ENDOEYE", 10 MM, 0°, NTSC, HD COMPATIBLE, AUTOCLAVABLE; LAPAROSCOPES, VIDEO
Back to Search Results |
| Model Number |
WA50011A |
| Medical Device Problem Codes |
Crack (1135); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/23/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, it is likely the cause of dents and bent on outer tube, crack on left side of video connector was traced to component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed that during the device evaluation, the video telescope exhibited dents and bent on outer tube, crack on left side of video connector.There was no patient involvement.